# SDR MWEA010245

- Difficulty date: April 5, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 39133241
- Condition: Gouged
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK STRINGER NR 11 FORWARD SPLICE HAS 2 EA. HOLES WITH DEEP GOUGES.   FABRICATED AND INSTALLED SPLICE.
